# SDR VNAA0401008

- Difficulty date: January 19, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 21,488 hours, 18,644 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Terminal
- Condition: Loose
- Location: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A LT PROPELLER HEAT FAIL BOTH MODES AND RETURNED TO PIT.  MAINTENANCE CLEANED SLIP RING AND TIGHTENED TERMINAL ENDS ON BRUSH BLOCK IN ACCORDANCE WITH DORNER MAINTENANCE MANUAL 30-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
